Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26366
Title: An exact lower order penalty function and its smoothing in nonlinear programming
Authors: Wu, ZY
Bai, FS
Yang, XQ 
Zhang, LS
Keywords: ε-Smoothing
Exact penalization
Lower order penalty function
Nonlinear programming
Smooth exact penalty function
Issue Date: 2004
Publisher: Taylor & Francis Ltd
Source: Optimization, 2004, v. 53, no. 1, p. 51-68 How to cite?
Journal: Optimization 
Abstract: In this article, we consider a lower order penalty function and its ε-smoothing for an inequality constrained nonlinear programming problem. It is shown that any strict local minimum satisfying the second-order sufficiency condition for the original problem is a strict local minimum of the lower order penalty function with any positive penalty parameter. By using an ε-smoothing approximation to the lower order penalty function, we get a modified smooth global exact penalty function under mild assumptions.
URI: http://hdl.handle.net/10397/26366
ISSN: 0233-1934
DOI: 10.1080/02331930410001662199
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

20
Last Week
0
Last month
0
Citations as of Jun 17, 2017

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
0
Citations as of Jun 22, 2017

Page view(s)

28
Last Week
0
Last month
Checked on Jun 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.